Publications HAL de Célia, JEAN-ALEXIS

2017

Article dans une revue

titre
Metrically Regular Vector Field and Iterative Processes for Generalized Equations in Hadamard Manifolds
auteur
Célia Jean-Alexis, Orizon Ferreira, Alain Pietrus
article
Journal of Optimization Theory and Applications, Springer Verlag, 2017, 175 (3), pp.624 - 651. ⟨10.1007/s10957-017-1195-z⟩
identifiant
hal-01660241
typdoc
Article dans une revue
DOI
DOI : 10.1007/s10957-017-1195-z
Accès au bibtex
BibTex
titre
Exact and inexact Hummel-Seebeck method for variational inclusions
auteur
Steve Burnet, Célia Jean-Alexis, Alain Piétrus
article
advances in analysis, 2017, 2 (4), pp.257-266. ⟨10.22606⟩
identifiant
hal-01630560
typdoc
Article dans une revue
DOI
DOI : 10.22606
Accès au bibtex
BibTex
titre
Stability of minimizers of set optimization problems
auteur
Michaël Gaydu, Michel H. Geoffroy, Célia Jean-Alexis, Diana Nedelcheva
article
Positivity, Springer Verlag, 2017, 21 (1), pp.127-141. ⟨10.1007/s11117-016-0412-6⟩
identifiant
hal-01295221
typdoc
Article dans une revue
DOI
DOI : 10.1007/s11117-016-0412-6
Accès au bibtex
BibTex

2015

Article dans une revue

titre
An inverse mapping theorem for H-differentibale set-valued maps
auteur
Michaël Gaydu, Michel H. Geoffroy, Célia Jean-Alexis
article
Journal of Mathematical Analysis and Applications, Elsevier, 2015, 421 (1), pp.298-313. ⟨10.1016/j.jmaa.2014.07.006⟩
identifiant
hal-01023227
typdoc
Article dans une revue
DOI
DOI : 10.1016/j.jmaa.2014.07.006
Accès au bibtex
BibTex

Chapitre d'ouvrage

titre
Mathématiques et statistiques appliquées
auteur
Séverine Bernard, Célia Jean-Alexis, Larissa Valmy
article
DUT - Techniques de commercialisation-1ére année, Dunod, pp.232-250, 2015
identifiant
hal-01312576
typdoc
Chapitre d'ouvrage
Accès au bibtex
BibTex
titre
Probabilités
auteur
Célia Jean-Alexis, Larissa Valmy
article
DUT-Technique de commercialisation-1ère année, Dunod, pp.265-276, 2015
identifiant
hal-01312580
typdoc
Chapitre d'ouvrage
Accès au bibtex
BibTex
titre
Statistiques appliquées
auteur
Célia Jean-Alexis, Larissa Valmy
article
DUT - Techniques de commercialisation-1ère annnée, dunid, pp.257-264, 2015
identifiant
hal-01312578
typdoc
Chapitre d'ouvrage
Accès au bibtex
BibTex
titre
Statistiques probabilités appliquées
auteur
Célia Jean-Alexis, Larissa Valmy
article
DUT-Technique de commercialisation-2ème année, Dunod, pp.20-38, 2015
identifiant
hal-01312582
typdoc
Chapitre d'ouvrage
Accès au bibtex
BibTex

2014

Communication dans un congrès

titre
Metric subregularity of order q and the solving of inclusions
auteur
Célia Jean-Alexis
article
Mathematics Days in Sofia, Jul 2014, Sofia, Bulgaria
identifiant
hal-01313325
typdoc
Communication dans un congrès
Accès au bibtex
BibTex

Chapitre d'ouvrage

titre
DUT Gestion des Entreprises et des Administrations - Chapitre Probabilités
auteur
Célia Jean-Alexis, Larissa Valmy
article
DUT GEA 1ère année, DUNOD, pp.422-437, 2014, 2100706241
identifiant
hal-00982733
typdoc
Chapitre d'ouvrage
Accès au bibtex
BibTex
titre
Probabilités
auteur
Célia Jean-Alexis, Larissa Valmy
article
DUT-GEA-1ère année, Dunod, pp.422-437, 2014
identifiant
hal-01312583
typdoc
Chapitre d'ouvrage
Accès au bibtex
BibTex

2013

Article dans une revue

titre
Newton-Scant method for functions with values in a cone
auteur
Alain Pietrus, Célia Jean-Alexis
article
Serdica Math. J., 2013, 39, pp.271-286
identifiant
hal-00924150
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Newton-secant method for functions with values in a cone
auteur
Célia Jean-Alexis, Alain Piétrus
article
Serdica. Mathematical Journal, 2013
identifiant
hal-01630574
typdoc
Article dans une revue
Accès au bibtex
BibTex

2012

Article dans une revue

titre
A multipoint iterative method for semistable solutions
auteur
Burnet Steeve, Célia Jean-Alexis, Alain Piétrus
article
Applied Mathematics E - Notes, Tsing Hua University, 2012, 12, pp.44-52
identifiant
hal-00728816
typdoc
Article dans une revue
Accès au bibtex
BibTex

Communication dans un congrès

titre
The second order generalized derivative and generalized equations
auteur
Célia Jean-Alexis
article
International symposium on mathematical programming, Aug 2012, Berlin, Germany
identifiant
hal-01313327
typdoc
Communication dans un congrès
Accès au bibtex
BibTex

2011

Article dans une revue

titre
An iterative method for semistable solutions
auteur
Steeve Burnet, Célia Jean-Alexis, Alain Piétrus
article
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales- RACSAM, 2011, 105 (1), pp.133-138
identifiant
hal-00578217
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Metric subregularity of order q and the solving of inclusions
auteur
Michaël Gaydu, Michel H. Geoffroy, Célia Jean-Alexis
article
Central European Journal of Mathematics, Springer Verlag, 2011, 9 (1), pp.147-161
identifiant
hal-00543141
typdoc
Article dans une revue
Accès au bibtex
BibTex

2010

Communication dans un congrès

titre
Quelques aspects de la régularité métrique à l'ordre q
auteur
Célia Jean-Alexis
article
Séminaire du LAMIA, 2010, Pointe-à-Pitre, Guadeloupe
identifiant
hal-00514942
typdoc
Communication dans un congrès
Accès au bibtex
BibTex

2009

Article dans une revue

titre
Superquadratic convergence of a Hummel-Seebeck type method
auteur
Célia Jean-Alexis, Alain Piétrus
article
Revista Colombiana de Matematicas, 2009, 43 (1), pp.1-8
identifiant
hal-00514522
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
A Hummel-Seebeck type method for variational inclusions
auteur
Michel H. Geoffroy, Alain Piétrus, Célia Jean-Alexis
article
Optimization, Taylor & Francis, 2009, 58 (4), pp.389-399
identifiant
hal-00507808
typdoc
Article dans une revue
Accès au bibtex
BibTex

2008

Article dans une revue

titre
On the convergence of some methods for variational inclusions
auteur
Célia Jean-Alexis, Alain Piétrus
article
RACSAM, 2008, 102 (2), pp.355-361
identifiant
hal-00514546
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
A superquadratic method for solving variational inclusions under weak conditions
auteur
Célia Jean-Alexis, Alain Piétrus
article
Applied Mathematics E - Notes, Tsing Hua University, 2008, 8, pp.186-193
identifiant
hal-00514916
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Iterative solving of variational inclusions under Wijsman perturbations
auteur
Michel H. Geoffroy, Alain Piétrus, Célia Jean-Alexis
article
Journal of Global Optimization, Springer Verlag, 2008, 42 (1), pp.111-120
identifiant
hal-00507804
typdoc
Article dans une revue
Accès au bibtex
BibTex

Communication dans un congrès

titre
Résolution d'inclusions variationnelles soumises à des perturbations de type Wijsman
auteur
Célia Jean-Alexis
article
MODE2008, 2008, Clermont-Ferrand, France
identifiant
hal-00514920
typdoc
Communication dans un congrès
Accès au bibtex
BibTex

Chapitre d'ouvrage

titre
On the Secant and Steffensen's methods for variational inclusions
auteur
Saïd Hilout, Célia Jean-Alexis, Alain Piétrus
article
Progress in Nonlinear Analysis Research, Nova Science Publishers, pp.273-287, 2008
identifiant
hal-00514545
typdoc
Chapitre d'ouvrage
Accès au bibtex
BibTex

2007

Communication dans un congrès

titre
Une méthode de type Hummel-Seebeck pour les inclusions variationnelles
auteur
Célia Jean-Alexis
article
CODE07, 2007, Paris, France
identifiant
hal-00514924
typdoc
Communication dans un congrès
Accès au bibtex
BibTex
titre
A cubic method without second order derivative for solving variational inclusions
auteur
Célia Jean-Alexis
article
Ecole d'été ERMA "Regional School of Applied Mathematics", 2007, La Havane, Cuba
identifiant
hal-00514927
typdoc
Communication dans un congrès
Accès au bibtex
BibTex
titre
Une méthode de type Hummel-Seebeck pour résoudre des inclusions variationnelles
auteur
Célia Jean-Alexis
article
Séminaire du LAMIA, 2007, Pointe-à-Pitre, Guadeloupe
identifiant
hal-00514944
typdoc
Communication dans un congrès
Accès au bibtex
BibTex

2006

Article dans une revue

titre
A cubic method without second order derivative for solving variational inclusions
auteur
Célia Jean-Alexis, Alain Piétrus
article
Compte Rendu de l'Académie bulgare des Sciences, 2006, 59 (12), pp.1213-1218
identifiant
hal-00514917
typdoc
Article dans une revue
Accès au bibtex
BibTex

Communication dans un congrès

titre
Une variante de la méthode de Newton pour les équations généralisées
auteur
Célia Jean-Alexis
article
Séminaire du LAMIA, 2006, Pointe-à-Pitre, Guadeloupe
identifiant
hal-00514945
typdoc
Communication dans un congrès
Accès au bibtex
BibTex
titre
A variant of Newton's method for generalized equations
auteur
Célia Jean-Alexis
article
CIMODE06 "International Conference on Mathematicas of Optimization and decision making", 2006, Pointe-à-Pitre, Guadeloupe
identifiant
hal-00514922
typdoc
Communication dans un congrès
Accès au bibtex
BibTex
titre
A variant of Newton's method for generalized equations
auteur
Célia Jean-Alexis
article
Caribbean Academy of Sciences, 2006, Gosier, Guadeloupe
identifiant
hal-00514923
typdoc
Communication dans un congrès
Accès au bibtex
BibTex
titre
A variant of Newton's method for generalized equations
auteur
Célia Jean-Alexis
article
Conférence SIMMAC"Simposio international de Métodos Matematicos Aplicados a las Ciencas, 2006, San José, Costa Rica
identifiant
hal-00514921
typdoc
Communication dans un congrès
Accès au bibtex
BibTex

2005

Article dans une revue

titre
A variant of Newton's method for generalized equations
auteur
Célia Jean-Alexis, Alain Piétrus
article
Revista Colombiana de Matematicas, 2005, 39 (2), pp.97-112
identifiant
hal-00514918
typdoc
Article dans une revue
Accès au bibtex
BibTex